# SDR DXTA2025033102850

- Difficulty date: March 29, 2025
- Submitted: April 1, 2025
- Operation: Air carrier
- Aircraft: N324QS
- Make and model: Cessna 680SOV
- Aircraft serial: 6800242
- Aircraft time: 14,193 hours, 9,513 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Faulted
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

FLAPS FAIL AMBER CAS: UPON FLAP SELECTION DURING APPROACH CAUSING A FLAPS FAIL CAS MESSAGE (ALSO TRIGGERED GRD PROX FAIL AND WINDSHEAR FAIL CAS MESSAGE). SYSTEM DID NOT RESET BY FOLLOWING QRC AND FLAPS FAIL STAYED ILLUMINATED. UPON POST FLIGHT NOTED FLAPS WERE EXTENDED FOR APPROXIMATELY 1 INCH. SEE PICTURES. CORRECTIVE ACTION: AT POWER UP, NO FLAP FAIL CAS, WINDSHEAR FAIL CAS, GROUND PROXIMITY FAIL CAS NOTED. FOUND 3 BITE FAULTS ON FLAP CONTROLLER. BITE (2)= POWER DRIVE UNIT (POU) FAULT. BITE(3)= COMMAND ERROR. BITE(6)= NO COMMAND FAULT. PERFORMED RESET (CLEAR) THE BITE FAULT CODES, QUICKLY PUSH THE FLAP RESET ANNUNCIATOR SWITCH IN THE COCKPIT THREE TIMES IN TWO SECONDS TO RESET THE FAULT CODES. USE THE FLAP HANDLE TO OPERATE THE FLAPS THROUGH 7 CYCLES. ON THE BITE ANNUNCIATORS ON THE FLAP CONTROLLER AND RECORDED NO BITE FAULT CODES. PERFORMED VISUAL INSPECTION OF THE FLAP SYSTEM WITH FLAPS DOWN. INSPECTED FLAP PANELS, FLAP ISLAND TRACKS, AND FLAP ROLLERS FOR INDICATIONS OF WEAR AND DAMAGE, NO FAULTS NOTED. CHECKED FLAP ACTUATORS FOR CORRECT OIL LEVEL AND ADDED FLAP ACTUATOR OIL - MIL-L-7808 IF NEEDED. NO OIL LEAKS NOTED. ALL WORK PERFORMED IAW CE680 AMM 27-50-00-FLAP SYSTEM - TROUBLESHOOTING AND IAW AMM 12-20-27-FUGHT CONTROLS LUBRICATION - SERVICING. NO FAULTS NOTED AT THIS TIME.
